# SDR USAASB01090

- Difficulty date: March 27, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N520AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23706
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Not Closed
- Location: Pax
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

PWM - FLT 2271 - ON CLIMB-OUT FROM PWM, THE A/C WOULD NOT PRESSURIZE.  CREW ASSUMED IT WAS A MALFUNCTION OF THE PRESSURIZATION SYSTEM SINCE THERE WAS NO DOOR WARNING LIGHT INDICATION.  AT 4,000 FEET, CAPTAIN ELECTED TO RETURN TO FIELD AT PWM.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AND WITH NO EMERGENCY BEING DECLARED.  ONCE PARKED, CAPTAIN WAS INFORMED BY FLIGHT ATTENDANT THAT THE AFT RIGHT SERVICE DOOR APPEARED TO BE AJAR.  CAPTAIN RECYCLED DOOR WHILE IN COMMUNICATION WITH FIRST OFFICER IN COCKPIT.  DOOR WARNING INDICATOR LIGHTS OPERATED NORMALLY AND DOOR APPEARED TO SEAL PROPERLY.  MX CONFIRMED THAT THE AFT RIGHT SERVICE DOOR WAS NOT LATCHED AND FULLY CLOSED.  CYCLED AFT RIGHT SERVICE DOOR AND CONFIRMED DOOR
